# SDR AWXA200600674

- Difficulty date: March 16, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 53,442 hours, 23,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112000100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK DISCOVERED CORROSION ON THE LEFT OUTBOARD CABIN SEAT TRACK BETWEEN FR 41 AND FR 47.  MAINTENANCE REMOVED CORROSION ON THE LEFT OUTBOARD CABIN SEAT TRACK BETWEEN FR 41 AND FR 47 IN 8 AREAS IAW AIRBUS 320 SRM 51-74-00.  CORROSION FOUND OUT OF LIMITS IN AREAS 1, 3, 7, AND 8 IAW AIRBUS 320 SRM 53-31-15 FIG 103.  INSTALLED NEW LEFT HAND OUTBOARD SEAT TRACK  FROM FR 41 TO FR 47 AT Y 1292 IAW ARIBUS 320 SRM 51-72-11.
